# SDR AALA20130602006

- Difficulty date: June 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,956 hours, 36,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LEAKING RT DUCT.  SYS GROUND CHECK NORMAL OPERATION.
